# SDR FDEA201703220970

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 27,810 hours, 4,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, DURING CONNECT FLT INTERPHONE FOUND EMER EXIT LIGHT TEST SWITCH BENT ON NLG.  REPLACED THE TEST SWITCH.
